MathSciNet Relay Station
MathSciNet bibliographic data
MR190652 (32 #8064) 44.30
Ludwig, Donald The Radon transform on euclidean space. Comm. Pure Appl. Math. 19 1966 49–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement